# SDR DXTA2024041611501

- Difficulty date: April 14, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 16,520 hours, 12,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: MAIN CABIN DOOR PRECATCH WILL NOT RELEASE WHEN TRYING TO OPEN MAIN CABIN DOOR. //SIGNOFF// TECHS ROUND THAT THE PRE-CATCH WAS NOT RETRACTING FULLY WHEN THE HANDLE IS PULLED AND IS CATCHING THE DOOR WHEN IT TRIES TO OPEN. TECHS REMOVED THE FWD PAX DOOR TRIM TO GAIN ACCESS TO THE PRE-CATCH ASSEMBLY. TECHS ADJUSTED THE CABLE FROM THE LOWER SIDE TO LIMITS AND THE PRE-CATCH RELEASES THE DOOR EVE,Y TIME NOW THAT THE PLAY HAS BEEN REMOVED. OPS TEST OR THE PAX DOOR AND PRE-CATCH FOUND SATLSFACTO,Y. TECHS RESTORED ACCESS TO THE PAX DOOR FWD TRIM. REFERENCE: 560 XL AMM 52-10·01
